# SDR M3XA201405251405

- Difficulty date: May 25, 2014
- Submitted: May 25, 2014
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 5,585 hours, 13,155 cycles
- Engine: Allsn 250C47B
- Engine time: 1,992 hours, 4,869 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT, SAFE LANDING & VERY MINOR FUZZ.  CLEAN PLUGS, 20 MIN PENALTY UNDER TORQUE, NO CHIP LIGHT, BIS.
